MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV KIT W/03 ML SQUEEZE FLUSH DEVICE, PT TUBINGS, 3 3-WAY STOPCOCKS AND; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV KIT W/03 ML SQUEEZE FLUSH DEVICE, PT TUBINGS, 3 3-WAY STOPCOCKS AND; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46114-31
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a transpac® iv kit w/35" pt, 6" pt and 3 needleless valves.The customer reported that the device was noted to be cracked with iv fluid spraying out of it.The device was used on a patient, however, there was no harm reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.A device history record review could not be completed as the lot number was not provided by the customer.Corrected information can be found in b5, d1 - brand name, d4 - catalog #, d4 - primary udi number, d10 concomitant product, e3 - initial reporter occupation, e4 - initial report sent to fda and h6 medical device problem codes.
 
Event or Problem Description
Additional information was received by the customer on (b)(6) 2025 stating that the device involved was a transpac® iv kit w/03 ml squeeze flush device, pt tubings, 3 3-way stopcocks and 36" admin set.

Brand Name
TRANSPAC® IV KIT W/03 ML SQUEEZE FLUSH DEVICE, PT TUBINGS, 3 3-WAY STOPCOCKS AND
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21964652
Report Number9617594-2025-00916
Device Sequence Number20955462
Product Code DRS
UDI-Device Identifier00887709075344
UDI-Public00887709075344
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46114-31
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown